# SDR TRAX200700817

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 27,709 hours, 32,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT IS INOP.
